# SDR WX0A2024051432042

- Difficulty date: April 24, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 44,406 hours, 26,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY NOTED DURING HEAVY MX VISIT) NRC 2000-0040: (34240-07)(S/M) L1 DOOR SILL, UNDER FWD AND AFT GIRT BAR FITTINGS, CORROSION FOUND AROUND ALL FASTENERS ATTACHMENT HOLES, QTY 8X, L1 DOOR SILL, UNDER FWD AND AFT GIRT BAR FITTINGS ALL FASTENERS ATTACHMENTS HOLES (QTY.8) PERMANENTLY REPAIRED PER SRM 53-11-14-283-005 REV.148. REPAIR CATEGORY B, SEE SRI 53-11-14-205-001 REV.148 FOR INSPECTION REQUIREMENTS, INSPECTION THRESHOLD: 60000FC FROM AIRCRAFT FIRST FLIGHT, SUBSEQUENT INSPECTIONS INTERVALS: TBD, INSPECTION METHOD: TBD. SEE AWS FOR DETAILS. SEE E5311-0020 FOR GIRT BAR FITTINGS INSTALLATION.
